Methadone withdrawal cold turkey

Common Questions and Answers about Methadone withdrawal cold turkey

methadose

but i will be taking 30mg <span style = 'background-color: #dae8f4'>methadone</span> for only a week, then i am going <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span>. will it be easier withdrawaling from the week of methadone than it would be to just quit now and withdrawal from the lortabs?
I just came off <span style = 'background-color: #dae8f4'>methadone</span> <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span> so I totally understand what he's going through. I did it with virtually no meds, but if he's nearly 60 it's gonna be harder on him than me. I'd say he should start feeling alittle better in 3-4 weeks after the acute withdrawals. Then after that he's gonna have some ups and downs and still have trouble with sleep. Have him drink tons of water, and eat a good three meals a day. It also helps to take a good multi-vitamin.
I am starting <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span> vicodin withdrawal due to running out of my prescription early yet again. In the past I would have just gotten some from a family member, but I cant bring myself to do it anymore. I had surgery after breaking my back and while the back is mended, the pain has not changed. I have been on pain meds (vicodin) for about 4 years now. I am working on losing weight in hopes that will help out with the pain.
We've talked about the standard treatment options here many times-- but with your high dose of morphine, it is unlikely that you will maintain motivation long enough to get all the way through a taper or a <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span> withdrawal. You can try... but if it doesn't work, get to an addiction doc, and either go to detox or get on buprenorphine, or even methadone.
I have gone 11days <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span> off high dose <span style = 'background-color: #dae8f4'>methadone</span>. Thinking of trying suboxon to ease the length of this. If I don't do it daily will it send me back in to heavy withdrawal or is it a thing I can use for the next week or two off and on to ease the withdrawal I am in?
im on day 3 from <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span>..is it ok to take lyrica for wd symptoms? wouold nuerontin b better??
First of all, you should be under the care of a doctor, even for withdrawal. Secondly <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span> is the wrong way to go off, you have to wean yourself over a three week period.
Help, I quit <span style = 'background-color: #dae8f4'>methadone</span> <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span> at 80mg 10 days ago and im still in hell. I tried suboxone after 2 days and that took me to the 7th level of hell for 24 hrs. I didn't think humans could endure that kind of pain. Does anyone know how much longer this should last. Im going out of my mind but trying to stay strong. Thanks.
Withdrawals can be mild to severe. Like a really bad flu. Nausea, diarrhea, vomiting, leg cramps etc. Generally on a taper it is very mild. They may not feel well, but should be able to function. If it is more severe, the taper may be too much or too fast.
He plans on quitting <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span>. Aware of all the side effects, my husband is very stubborn and is tired of the liquid handcuffs. So far so good... though today he is sleeping most of the time he seems to be ok. I went out and bought some multi vitamins and boost drinks to help him a bit. is there anyone else who has done this cold turkey before and if so can you help me as to what to expect?
I have decided to stop <span style = 'background-color: #dae8f4'>methadone</span> <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span>. I am currently on 120 mg. I have awful side effects like, double vision,swollen legs, irregular heartbeat. I hate having to put this poison in my body everyday just because I am afraid of the withdrawal effects. I would like to know what to expect. I have missed one dose so far. Also I would like to know what I can do to help the effects.
Even then they don't usually cut off cold turkey! Hand with him. He'll need some help. I'm glad you're there for hom!
Your body has built up a tolerance over time so getting back to non dependency is the same... DONT <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span> IF U HAVE BEEN ON <span style = 'background-color: #dae8f4'>methadone</span> FOR ANY LENGTH OF TIME. methadone puts "caps" on your brains sensorys, dopamine, serotonin central nerves system, cold turkey lifts all those caps at once& bcuz your own natural brain functions have been basically dormant you will experience over load&not just physical, but mental causing for some to cross to the otherside of reality.
Anyway I would take klonopin withdrawal any day over <span style = 'background-color: #dae8f4'>methadone</span> withdrawal. To me you can't even compare the two. Getting off <span style = 'background-color: #dae8f4'>methadone</span> is one of the hardest things anyone can do period and i think anyone who has done it or tried to do it would agree with me. Klonopin was a piece of cake comparatively for me but I may have been on less.
Depending on the diagnosis whether he may decide to taper off. I/we are not sure about <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span>, especially if there is cancer again. i think the methadone has contributed to his not getting well.
Today is June 8 2014,I am wanting to go <span style = 'background-color: #dae8f4'>cold</span> <span style = 'background-color: #dae8f4'>turkey</span> of of about 35 milligrams of methadone , I have been on this crap for over 12 years , highest dose 180,and have been below 40 for about two months and want to just quit it this week ,I am so tired of it!!!! ,any suggestions on how to cope?
MedHelp Health Answers